# SDR MALA010344

- Difficulty date: March 19, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO COMPARTMENT SEAT TRACK AT RBL 18 HAS CORROSION. MAINTENANCE REMOVED CORROSION, CLEANED SEAT TRACK AREA, MATERIAL REMOVED IS OUT OF LIMITS.  APPLIED SURFACE PROTECTION IAW SRM 51-20-42/43.  MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOC 340SDS01241.
